# SDR KENT200300001

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N5FN
- Make and model: Piper PA-28-140
- Aircraft serial: 287625005
- Aircraft time: 5,665 hours
- Engine: Lyc O320*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Ail Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BELLCRANK MOUNT HOUSING IS CRACKED ON FWD HORIZONTAL FLANGE AT MOUNT BOLT LOCATION. TTAF 5665.7
